Translator Disclaimer
September/October 2014 Multiple solutions for a singular elliptic problem involving Hardy terms on unbounded domains
Haining Fan
Differential Integral Equations 27(9/10): 821-836 (September/October 2014).

Abstract

In this paper, we study the multiplicity results of solutions for a class of quasi-linear problems involving singular weights and Hardy terms on unbounded domains. With the help of the variational method and the theory of genus, we prove that the problem admits infinitely many solutions under different conditions.

Citation

Download Citation

Haining Fan. "Multiple solutions for a singular elliptic problem involving Hardy terms on unbounded domains." Differential Integral Equations 27 (9/10) 821 - 836, September/October 2014.

Information

Published: September/October 2014
First available in Project Euclid: 1 July 2014

zbMATH: 1340.35073
MathSciNet: MR3229093

Subjects:
Primary: 35J20, 35J62, 35J75

Rights: Copyright © 2014 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 9/10 • September/October 2014
Back to Top